On First-Order Conditions for Optimality of Nondifferentiable Semi-infinite Programming

Abstract

The purpose of this paper is to give some new Karush–Kuhn–Tucker-type necessary optimality conditions for nonsmooth semi-infinite problems. Moreover, we present some suitable examples for our results. The paper is organized by Fréchet and Mordukhovich subdifferentials.

This is a preview of subscription content, access via your institution.

References

  1. Clarke FM (1983) Optimization and nonsmooth analysis. Wiley, Hoboken

    Google Scholar 

  2. Deepmala (2014) A study on fixed point theorems for nonlinear contractions and its applications. Ph.D. Thesis, Pt. Ravishankar Shukla University, Raipur

  3. Deepmala Mishra VN, Marasi HR, Shabanian H, Nosraty M (2017) Solution of Voltra-Fredholm Integro-Differential equations using Chebyshev collocation method. Global J Technol Optim 8:210. https://doi.org/10.4172/2229-8711.1000210

    Google Scholar 

  4. Fajardo MD, López MA (1999) Locally Farkas-Minkowski systems in convex semi-infinite programming. J Optim Theory Appl 103:313–335

    MathSciNet  Article  MATH  Google Scholar 

  5. Goberna MA, López MA (1998) Linear semi-infinite optimization. Wiley, Hoboken

    Google Scholar 

  6. Golestani M, Kanzi N (2017) Necessary and sufficient conditions for optimality of nonsmooth semi-infinite programming. Iran J Sci Technol Trans Sci 41:923–929

    MathSciNet  Article  MATH  Google Scholar 

  7. Hettich R, Kortanek O (1993) Semi-infinite programming: theory, methods, and applications. SIAM Rev 35:380–429

    MathSciNet  Article  MATH  Google Scholar 

  8. Hiriart-Urruty HB, Lemarechal C (1991) Convex analysis and minimization algorithms. I & II. Springer, Berlin

    Google Scholar 

  9. Kanzi N (2011) Necessary optimality conditions for nonsmooth semi-infinite programming Problems. J Global Optim 49:713–725

    MathSciNet  Article  MATH  Google Scholar 

  10. Kanzi N (2014) Constraint qualifications in semi-infinite systems and their applications in nonsmooth semi-infinite problems with mixed constraints. SIAM J Optim 24:559–572

    MathSciNet  Article  MATH  Google Scholar 

  11. Kanzi N (2014) Two constraint qualifications for non-differentiable semi-infinite programming problems using Fréchet and Mordukhovich subdifferentials. J Math Ext 8:83–94

    MathSciNet  MATH  Google Scholar 

  12. Kanzi N (2015) On strong KKT optimality conditions for multiobjective semi-infinite programming problems with lipschitzian data. Optim Lett 9:1121–1129

    MathSciNet  Article  MATH  Google Scholar 

  13. Kanzi N, Nobakhtian S (2008) Optimality conditions for nonsmooth semi-infinite programming. Optimization 59:717–727

    Article  MATH  Google Scholar 

  14. Kanzi N, Nobakhtian S (2009) Nonsmooth semi-infinite programming problems with mixed constraints. J Math Anal Appl 351:170–181

    MathSciNet  Article  MATH  Google Scholar 

  15. Li W, Nahak C, Singer I (2000) Constraint qualifications in semi-infinite system of convex inequalities. SIAM J Optim 11:31–52

    MathSciNet  Article  MATH  Google Scholar 

  16. López MA, Still G (2007) Semi-infinite programming. Eur J Oper Res 180:491–518

    MathSciNet  Article  MATH  Google Scholar 

  17. López MA, Vercher E (1983) Optimality conditions for nondifferentiable convex semi-infinite Programming. Math Program 27:307–319

    MathSciNet  Article  MATH  Google Scholar 

  18. Mishra LN (2017) On existence and behavior of solutions to some nonlinear integral equations with applications. Ph.D. Thesis, National Institute of Technology, Silchar

  19. Mishra VN (2007) Some problems on approximations of functions in banach spaces. Ph.D. Thesis, Indian Institute of Technology, Roorkee

  20. Mishra SK, Jaiswal M, LeThi HA (2012) Nonsmooth semi-infinite programming problem using limiting subdifferentials. J Global Optim 53:285–296

    MathSciNet  Article  MATH  Google Scholar 

  21. Mordukhovich BS (2006) Variational analysis and generalized differentiation. I. Basic theory. Springer, Berlin

    Google Scholar 

  22. Rockafellar RK, Wets JB (1998) Variational analysis. Springer, Berlin

    Google Scholar 

  23. Vandana (2017) A study of dynamic inventory involving economic ordering of commodity. Ph.D. thesis, Pt. Ravishankar Shukla University Raipur, Chhattisgarh

  24. Vandana, Dubey R, Deepmala, Mishra LN, Mishra VN (2018) Duality relations for a class of a multiobjective fractional programming problem involving support functions. Am J Oper Res (in press)

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Ali Sadeghieh.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Sadeghieh, A. On First-Order Conditions for Optimality of Nondifferentiable Semi-infinite Programming. Iran J Sci Technol Trans Sci 43, 1643–1647 (2019). https://doi.org/10.1007/s40995-018-0602-0

Download citation

Keywords

  • Semi-infinite optimization
  • Constraint qualification
  • Optimality condition
  • Subdifferential